# SDR DALA2016102607732

- Difficulty date: October 5, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LT ELEVATOR GEARED TAB UPPER SURFACE. GEARED TAB WAS REPLACED IAW SRM 55-04 PAR 2.
